Vol. 55, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Characterization of collectively compact sets of linear operators

John Deryck De Pree and Harry Scott Klein

Vol. 55 (1974), No. 1, 45–54

The basic results in this paper show that each collectively compact set of linear operators can be viewed as an equicontinuous collection followed by a single compact operator. This observation not only gives insight into the character of collectively compact sets of linear operators, but also yields easier proofs of many of the results obtained by earlier workers in the field.

Mathematical Subject Classification
Primary: 47D05
Secondary: 47B05
Received: 4 April 1973
Published: 1 November 1974
John Deryck De Pree
Harry Scott Klein